Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10388
Title: CLASSIFICATION OF 4-DIMENSIONAL GRADED ALGEBRAS
Authors: Armour, Aaron
Chen, Hui-Xiang
ZHANG, Yinhuo 
Issue Date: 2009
Publisher: TAYLOR & FRANCIS INC
Source: COMMUNICATIONS IN ALGEBRA, 37(10). p. 3697-3728
Abstract: Let k be an algebraically closed field. The algebraic and geometric classification of finite dimensional algebras over k with ch(k) not equal 2 was initiated by Gabriel in [6], where a complete list of nonisomorphic 4-dimensional k-algebras was given and the number of irreducible components of the variety Alg(4) was discovered to be 5. The classification of 5-dimensional k-algebras was done by Mazzola in [10]. The number of irreducible components of the variety Alg(5) is 10. With the dimension n increasing, the algebraic and geometric classification of n-dimensional k-algebras becomes more and more difficult. However, a lower and a upper bound for the number of irreducible components of Alg(n) can be given (see [11]). In this article, we classify 4-dimensional Z(2)-graded (or super) algebras with a nontrivial grading over any field k with ch(k) not equal 2, up to isomorphism. A complete list of nonisomorphic Z(2)-graded algebras over an algebraically closed field k with ch(k) not equal 2 is obtained. The main result in this article is twofold. On one hand, it completes the classification of 4-dimensional Yetter-Drinfeld module algebras over Sweedler's 4-dimensional Hopf algebra H-4 initiated in [3]. On the other hand, it establishes the basis for the geometric classification of 4-dimensional super algebras. In approaching the geometric classification of n-dimensional Z(2)-graded algebras, we define a new variety, Salg(n), which possesses many different properties to Alg(4).
Notes: [Zhang, Yinhuo] Univ Hasselt, Dept Math Phys & Informat, B-3590 Diepenbeek, Belgium. [Armour, Aaron] Victoria Univ Wellington, Sch Math Stat & Comp Sci, Wellington, New Zealand. [Chen, Hui-Xiang] Yangzhou Univ, Dept Math, Yangzhou, Peoples R China.
Keywords: Graded algebra
Document URI: http://hdl.handle.net/1942/10388
ISSN: 0092-7872
e-ISSN: 1532-4125
DOI: 10.1080/00927870802467304
ISI #: 000273643000023
Category: A1
Type: Journal Contribution
Validations: ecoom 2011
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

2
checked on Sep 7, 2020

WEB OF SCIENCETM
Citations

2
checked on May 21, 2022

Page view(s)

50
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.